Shimura's hypothesis for Siegel's modular group of genus 3
Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_4_a1,
author = {A. N. Andrianov},
title = {Shimura's hypothesis for {Siegel's} modular group of genus~3},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1967},
volume = {177},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a1/}
}
A. N. Andrianov. Shimura's hypothesis for Siegel's modular group of genus 3. Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a1/